On a family of linear recurrences

Wilmott, C.M., 2013. On a family of linear recurrences. Journal of Physics: Conference Series, 410 (1). ISSN 1742-6596

[img]
Preview
Text
216157_299.pdf

Download (505kB) | Preview

Abstract

We concern ourselves with the family of linear recurrence relations aj = aj−1+aj−d with the initial conditions a0 = . . . = ad−1 = 1. We discuss the periodicity evaluation of such recurrences for prime powers d, and demonstrate that a key feature of our evaluation method relates to an instance of Shor's algorithm for factoring. As an application, we discuss how efficient quantum circuit designs may be completely recast as a problem relating to linear recurrence relations.

Item Type: Journal article
Description: Presented at the 2nd International Conference on Mathematical Modelling in Physical Sciences (IC-MSQUARE 2012), Budapest, Hungary, 3–7 September 2012
Publication Title: Journal of Physics: Conference Series
Creators: Wilmott, C.M.
Publisher: IOP Publishing
Date: 2013
Volume: 410
Number: 1
ISSN: 1742-6596
Identifiers:
NumberType
10.1088/1742-6596/410/1/012057DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:55
Last Modified: 23 Aug 2016 09:12
URI: http://irep.ntu.ac.uk/id/eprint/20046

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year